# SDR YENA2024091601274

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 4,504 hours, 798 cycles
- Engine: Iae PW1133GAJM
- Engine time: 4,504 hours, 798 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT#354, DUB-BOS. (ETOPS) '#2 ENG EDP HYD PRESSURE LINE LEAKING; REMOVED AND REPLACED #2 ENG EDP HYD PRESSURE LINE IRT AMM 29-13-49. NO LEAKS NOTED AT THIS TIME.'
